# SDR AALA201507249005

- Difficulty date: July 22, 2015
- Submitted: July 25, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,010 hours, 22,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON R2 DOOR CUT OUT LOWER SILL PLATE AT THE FWD GIRT BAR MOUNT FITTING HOLES AT FRAME 66.  REPLACED R2 DOOR CUT OUT LOWER SILL PLATE IAW DWG D53480019 & SRM 51-72-11.
